# SDR UIEA2021092602122

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMP - LH HORI STAB TIP FAIRING T/E LOWER SUPPORT CORROSION CRACK. EMP - LH HORIZONTAL STABILIER T/E BOND ASSY CHANNEL DAMAGED AREAS REPAIRED IAW RI-55-10-14931 REV A )
